Healthy Nashville Doctor Dies from Blood Clots, Complications Approx. Three Weeks After First Dose of Pfizer Vaccine; Family In Disbelief

After receiving his first dose of the Pfizer COVID-19 vaccine in early December, Dr. Dimitri Ndina, described as a loving father, husband, grandfather and pharmaceutical doctor at Tennessee Oncology, was soon admitted to St. Thomas Midtown Hospital in Nashville, according to his daughter Alexis, where after a 12 day hospital stay, he developed blood clots in his lower region and passed away on December 20.
After receiving his first dose of the Pfizer COVID-19 vaccine in early December, Dr. Dimitri Ndina, described as a ‘very healthy’, loving father, husband, grandfather and pharmaceutical doctor at Tennessee Oncology, was soon admitted to St. Thomas Midtown Hospital in Nashville, according to his daughter Alexis, where after a 12 day hospital stay, he developed blood clots in his lower region and passed away on December 2022. Photo credit: YouTube/WKRN News 2.

NASHVILLE, TX – It has been revealed that a beloved and longtime Nashville doctor tragically passed away last month just days after receiving his first dose of the Pfizer/BioNTech vaccine, with the official cause of death being listed as COVID-19.

Dr. Dimitri Ndina, 57, a pharmaceutical doctor at Tennessee Oncology, was described as very “docile” man who spoke “very impactful words” by family members, who are still in disbelief over his sudden passing since “he was such a healthy man.”

However, after receiving his first dose of the Pfizer COVID-19 vaccine in early December, the father, husband, and grandfather was soon afterwards admitted to St. Thomas Midtown Hospital in Nashville, according to his daughter Alexis, 19.

“Sometime after his first vaccine and he somewhat brushed it off, usually when he gets sick he gets better the next day and then he was hospitalized on December 7th,” she said.



Big Tech is using NewsGuard to limit our reach and censor us. You can help support our mission of truthful reporting by making a contribution. We refuse to let Silicon Valley silence us into just another regurgitated, propaganda driven, echo-chamber of the lamestream media but we need your support to fight back. You can also help by signing up for our featured story emails. If you have a business, consider advertising with us.
 

But after spending 12 days in the hospital – during which time Alexis said he had developed blood clots in his legs that then traveled upwards, a known potential side-effect of COVID vaccines – Dr. Ndina passed away on December 20 from complications.

However, despite the serious blood clotting issues he was facing after receiving the Pfizer vaccine, Dr. Ndina’s death is being attributed directly to COVID-19 by hospital officials.

Alexis, who said that she wanted to be a doctor like her father, shared the last words she got to say to him.

“I told him I loved him. He was a person who cared about how he looked so I kept telling him he was a very handsome man and all that,” she said “He’s taught me everything I know, everything in my life that has been from him has impacted me, and I am just going to continue to make him proud.”

Dr. Ndina’s family has set up a GoFundMe page to assist with funeral costs, which so far has raised $5,905 of its $12,000 goal.

Comment via Facebook

Corrections: If you are aware of an inaccuracy or would like to report a correction, we would like to know about it. Please consider sending an email to corrections@publishedreporter.com and cite any sources if available. Thank you. (Policy)